# SDR AWXA9500142

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING LANDING LIGHT REPLACEMENT, FOUND A 3.5 INCH CRACK IN FUSELAGE SKIN AT STATION 525 STRINGER 16L.  REPAIRED CRACK IAW SRM 53-30-3, FIGURE 6.  (W)
